# SDR COMA9710495

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 12040327602
- Condition: Broken
- Location: Rt Te Flap
- Component: Emb, 12039902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NACELLE FLAP OUTBD HINGE IS BROKEN.  REPLACED THE RT NACELLE FLAP.
